# SDR DALA2016012200528

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER EDGE AT DOOR JAMB AFT, MID AND FWD CARGO.  MID CARGO WAS ATTENDED WITH NRC 20000097097, CARD 156, ZONE 100, AFT CARGO: NEW SPACER WAS INSTALLED IAW ERA 489172-14, REV ORIGINAL SRM 51-10-3, PAR 21, 14, 38 AND 26 FWD CARGO WAS ATTENDED WITH NRC 20000098461, CARD 182, ZONE 100.
